논문KCI 등재
EXISTENCE OF MINIMAL SURFACES WITH PLANAR ENDS
한국수학교육학회|2010.11|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제17권 제4호|pp. 299-306
3
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this article we consider axes of a complete embedded minimal surface in R³ of finite total curvature, and then prove that there is no planar ends at which the Gauss map have the minimum branching order if the minimal surface has a single axis.
Abstract
In this article we consider axes of a complete embedded minimal surface in R³ of finite total curvature, and then prove that there is no planar ends at which the Gauss map have the minimum branching order if the minimal surface has a single axis.
참고문헌 (7)
- Y. Fang, "Lectures on minimal surfaces in R3", Proc. centre for Math. and its Applications, 통권 : 35 (1996), Australian Nat. Univ
- D.A. Hoffman, "Complete embedded minimal surfaces of finite total curva-ture, Geometry V, Chapter 1", pp.7~93 (1997), Springer
- D.A. Hoffman, "The strong halfspace theorem for minimal surfaces", Invent. Math, 101, pp.373~377 (1990)
- S.S. Jin, "A minimal surface of R3 with planar ends", Kyushu J. of Math, 55(2), pp.351~369 (2001)
- R. Kusner, "Global geometry of extremal surfaces in three-space", 박사, pp.1988
- R. Osserman, "A survey of minimal surfaces vol.1" (1989), Cambrige Univ. Press
- R. Schoen, "Uniqueness, symmetry and embeddedness of minimal surfaces", J. Diff. Geom, 18, pp.701~809 (1983)
관련 논문AI추천
Rigidity of minimal submanifolds with flat normal bundle서검교대한수학회 · 대한수학회논문집2008 · 제23권 제3호SOME REMARKS ON TOTAL CURVATURE OF A MINIMAL GRAPHAndrzej Ganczar대한수학회 · 대한수학회보2015 · 제52권 제2호Symmetry and uniqueness of embedded minimal hypersurfaces in $\mathbb R^{n+1}$박성호대한수학회 · 대한수학회보2021 · 제58권 제1호SINGLY-PERIODIC MINIMAL SURFACES IN H2 × R표준철대한수학회 · 대한수학회보2012 · 제49권 제5호Uniqueness of families of minimal surfaces in $\mathbb{R}^3$이은주대한수학회 · 대한수학회지2018 · 제55권 제6호Minimal and Constant mean curvature surfaces in $\mathbb S^3$ foliated by circles박성호대한수학회 · 대한수학회보2019 · 제56권 제6호
이 간행물의 다른 논문 (13건)
REMARKS ON WEAKLY s°-CONTINUOUS FUNCTIONS민원근pp. 269-273DISCRETE PRESENTATIONS OF THE HOLONOMY GROUP OF A ONE-HOLED TORUS김홍찬pp. 275-288AN EFFICIENT SECOND-ORDER NON-ITERATIVE FINITE DIFFERENCE SCHEME FOR HYPERBOLIC TELEGRAPH EQUATIONS전윤배, 황홍택pp. 289-298ON THE SEMILOCAL CONVERGENCE OF THE GAUSS-NEWTON METHOD USING RECURRENT FUNCTIONSIoannis K. Argyros, Said Hiloutpp. 307-319A COMPARISON OF RADIAL BASIS FUNCTIONS IN APPLICATIONS TO IMAGE MORPHING이용해, 진보람pp. 321-332
